# SDR UPS07849775

- Difficulty date: May 4, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A TWO EMERGENCY LIGHTS AT MAIN CREW ENTRY DOOR INOP.  RELAMPED INOP EMERGENCY LIGHTS PER MM 33-01-00.  OPS CHECK GOOD.
